Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nofx_gurl_420

I have been so depressed.....

right now I am more depressed then when I was when I had really bad acne and I know it is because of the birth control daine 35 I am on anyways I have to stop taking @ the end of this month or sooner.... I think it is pretty obvious I am depressed I tried 2 hide it but I cry alot when I am alone, so yea last night my b/f asked me what was wrong and I almost cried because I couldn't tell him I never really talked to him about my skin problems b-4.... it's just something I kinda kept to myself... I think I might tell him 2-night but I am scared sad.gif what if I go off Daine and I have really bad acne agian and he dumps me! I think thats what is going 2 happen.....sad.gif right now I am home from school cuz I am so depressed about everything :X

Share this post


Link to post
Share on other sites

You don't know what will happen when you stop taking birth-control pills. But I believe it's best to tell your BF why you have been acting like you did lately, because otherwise he has no clue as to why you are always sad and maybe feel like it is his fault. If he is in love with you (which I suppose he is) he'll try to comfort you.

Share this post


Link to post
Share on other sites

awww hun.......

i know skin problems can be so depressing. birth control can cause depression too, you should talk to your doctor and they can put you on another kind. that happened to me and they just prescribed a different pill and i felt fine then on out!

if your boyfriend loves you for who you are i doubt he would break up with you because of an uncontrollable skin problem. Im sure he thinks you are beautiful and that your acne is not as bad as you think it is.

if you are on birth control for hormonal acne control, you could just try and acne antibiotic......

maybe see a derm?

i have a boyfriend and i cry to him about my skin all the time and he is very sweet and supportive and he helps alot. maybe you should try talking to your bf. it might help....

take care and feel better

Share this post


Link to post
Share on other sites

i dont think u should stop the bc pill, i think it will make your face break out worse. U can deal with the real problem of your depression, it's not just a chemical that is making you feel sad.

Share this post


Link to post
Share on other sites

I honestly feel like right now I have nothing to be sad about! but I am and when I was taking this pill the tiniest things would piss me off and I am a really easy going person.... I mean what made me sad was reading stuff on the net and the fact my acne may never go away on it's own I really don't want 2 stop the pill either.... but I think I am going 2 switch to something else and hope it will work.... anyways thought I would say I did finally tell my b/f and I told him about me taking it 4 acne and that it was making me depressed and he was relieved cuz he thought it might have been something he did or me cheating on him... anyways he has bad skin to mostly on his back and he told me that makes him sad he is also a few years older then me and he said he kind of out grew his acne

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×